# SDR ASOA2012082102082

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 27,401 hours, 20,170 cycles
- Engine: Ge CF348C1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Unknown
- Location: Pa Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  EMERGENCY CALL BUTTON ON THE PA PANEL CAME ON BY ITSELF AND WOULD NOT RESET.  UNABLE TO KNOW IF THE F/A WERE CALLING US AS THE CALL CHIME WOULD NOT WORK.   PERFORMED OPS CHECK OF PA SYS IAW AMM 23-31-01 NO FURTHER DEFECTS NOTED AT THIS TIME.
